Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammyd

Hair loss whilst on tane

Recommended Posts

I have been on it for one month now. Started on 20mg and for the past week 40mg which is the maximum dosage I will take. My hair seems to be all over the place and more comes out into my brush than usual.

Is there anything I can do it counteract this? I have heard of Nourkin tablets that are suppossed to promote hair growth but not sure if it can be taken the same time as the drugs.

Also I am getting mega dry lips and feel depressed although that may be down to the fact that I just split with my boyfriend.

My skin has not shown any real signs of improvement yet but I remain hopeful! And the not being able to drink is sooooooooooo hard!

Link to comment
Share on other sites

Hey,

yeh, I been on the med for 6 days now and I am shedding like a bloody cat. I was losing hair as it was but now its really bad. My hair is pretty long. When I wash/ condition my hair, it is ALL over my hands! They are Literally covered with hair. I am trying not to freak out about this but uh if this goes on for a while longer then ima go cut it... I guess you can strengthen your hair with all them hair masks and shampoos out there, dont know much about hair care. I'd consult with your doctor before taking any extra tablets. Good luck...

Yup the dry lips is standard, happening to me too! I am sorry about your loss but hey it aint worth it, stay positive because soon you will have beautiful, clear skin. Look forward to that!!!

Link to comment
Share on other sites

Hey!Im in my second month n Accutane...just 20mg a day...and I have the same problem...dry lips n hairloss!but using lipbalm works fine for my lips...and Ive figured that my hair is falling coz its so dry because of the Accutane..its very brittle n falls easily....so I treat it very gently...dont pull it or even tie it up tight...Accutane has done wonders for my skin...my acnes cleared up n my face hasnt a trace of oiliness!Its really a small price to pay for the wonders Accutane does for your Acne!Best of luck!
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×